# SDR R61A201402040234

- Difficulty date: February 4, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 16,256 hours, 12,849 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO CUTOUT LOWER SILL NUTPLATES AND RIVETS ARE CORRODED.  MX R & R FWD CARGO CUTOUT LOWER SILL NUTPLATES AND RIVETS IAW SRM 51-41-02.
